# SDR AALA2000383

- Difficulty date: March 28, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N892AA
- Make and model: Boeing 727223
- Aircraft serial: 22008
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 660
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - BELT FRAME DENTED AT STATION 660 AND STRINGER 24L.  INSTALLED TYPICAL FORMED SECTION REPAIR PER 51-40-8, 5 INCH LONG REPAIR, MATERIAL 7075-T6, .063 INCH REPAIR FASTENERS 12, BACB3FP6-3, 5 BACB30FP6-5, 3 ROWS OF FASTENERS.  (M)
